# SDR NOCA05210

- Difficulty date: July 2, 2010
- Submitted: July 10, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3441 · Inertial Guidance System
- Part: Transducer
- Part number: 1400252
- Part serial: 21541
- Condition: Malfunctioned
- Location: Mlg Anti Skid
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C 760 RETURNED TO HS69 DUE TO INTERMITTENT ANTI SKID EICAS MSG.  MX FOUND THE NR 7 ANTI SKID TRANSDUCER FAULTED, MCC WOULD LIKE TO DISPATCH THE A/C USING MEL 32-42-1 DEACTIVATING NR 7 BRAKE USING METHOD "A" IN ACCORDANCE WITH MEL 32-41-1.  MAINT HAS SECURED THE  BRAKE TOOL AND ACCOMPLISHED A SUCCESSFUL LEAK CHECK.  REMOVED AND REPLACED ANTI-SKID TRANSDUCER ON NR 7 MLG WHEEL AS PER AMM 32-42-04 OPS CHECK PER AMM 32-42-00-705 CHECKS OKAY.
